RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1994, Volume 34, Number 1, Pages 12–28 (Mi zvmmf2613)  

This article is cited in 1 scientific paper (total in 1 paper)

Conditions of stability and approximation in the optimal control of hyperbolic systems

A. Z. Ishmukhametov

Moscow

Full text: PDF file (1581 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1994, 34:1, 9–21

Bibliographic databases:
UDC: 517.977.56
MSC: 49J20
Received: 19.03.1993

Citation: A. Z. Ishmukhametov, “Conditions of stability and approximation in the optimal control of hyperbolic systems”, Zh. Vychisl. Mat. Mat. Fiz., 34:1 (1994), 12–28; Comput. Math. Math. Phys., 34:1 (1994), 9–21

Citation in format AMSBIB
\Bibitem{Ish94}
\by A.~Z.~Ishmukhametov
\paper Conditions of stability and approximation in the optimal control of hyperbolic systems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1994
\vol 34
\issue 1
\pages 12--28
\mathnet{http://mi.mathnet.ru/zvmmf2613}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1263219}
\zmath{https://zbmath.org/?q=an:0817.49008}
\transl
\jour Comput. Math. Math. Phys.
\yr 1994
\vol 34
\issue 1
\pages 9--21
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994NP66400002}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2613
  • http://mi.mathnet.ru/eng/zvmmf/v34/i1/p12

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Chernov, “O kusochno postoyannoi approksimatsii v raspredelennykh zadachakh optimizatsii”, Tr. IMM UrO RAN, 21, no. 1, 2015, 264–279  mathnet  mathscinet  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:128
    Full text:58
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020